Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: seroquel and sedation yeltom

Posted by judy1 on January 31, 2003, at 23:09:25

In reply to seroquel and sedation judy1, posted by yeltom on January 31, 2003, at 15:20:33

I started at the same dose as you (25mg) and because of the sedation went up slowly (25mg/ 4 days-week) until I hit a 200mg target dose. When I did it that slowly the sedation actually would wear off about 2 days after a dose increase. Best of luck-judy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:judy1 thread:137725
URL: http://www.dr-bob.org/babble/20030130/msgs/138667.html